Dermatology Community
evening primrose oil EPO
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

evening primrose oil EPO

hi i am 24 years old and facing ance problem only before and during menstrual cycle.

heard that taking EPO can help me regulate my hormone and good for acne skin so i start EPO BIO ENHANCED 1000mg. one tablet at night before sleep.

however the next day i will  feel abdominal pain and stomach discomfort (flatulence). no symptoms occur if i stop taking the EPO.

is that normal? any reason for it or anyone else experience the same as me?  
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
These symptoms can be due to side effect of the pills. Moreover you should not take any medicine without prescription. You can prevent and treat acne by changing your lifestyle like eating proper diet, getting a good amount of sleep and drink at least eight glasses of water daily.  You can also treat acne by cleaning your face regularly, using skincare products, apply antibacterial topical medications. With the help of the doctor, the treatment of oral antibiotics, retinoids, cortisone injections, chemical peels and laser treatment can be your choices.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing



Blank
Avatar_f_tn
thanks for reply!!!

already stop taking the EPO supplement. feel waste to throw away and i heard that it can be used to apply externally on the breakout sides and wrinkles. is it true?

i have acne problem only before and during mestrual cycle. so i strongly believe that it was due to hormone. i have friend who went for laser treatment. any side effects of it?
Blank
563773_tn?1374250139
Hello,
You should discuss the pros and cons with a good dermatologist and then go ahead with the laser treatment as post inflammatory hypopigmentation is a common side effect of this treatment.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India